10 doctors weighed in:

I have bipolar i and i'm not feeling well. Too much anxiety, tired, don't want to go anywhere or talk to anyone. My therapist is on vacation.?

10 doctors weighed in
Dr. Cyma Khalily
Psychiatry
4 doctors agree

In brief: ON CALL?

Typically there is someone on call or do you have a doctor that prescribes the medication? Final option is the er or urgent care.
Call you pcp they may be able to help also. Good luck and think of future contingency plans. Maybe just anxious because therapist is out of town?

In brief: ON CALL?

Typically there is someone on call or do you have a doctor that prescribes the medication? Final option is the er or urgent care.
Call you pcp they may be able to help also. Good luck and think of future contingency plans. Maybe just anxious because therapist is out of town?
Dr. Cyma Khalily
Dr. Cyma Khalily
Thank
Dr. Wil Ausborn
Clinical Psychology
2 doctors agree

In brief: Find Support

Your anxiousness, fatigue, and energy fluctuations could possibly result from several factors including work/family stress, inadequate sleep, nutritional insufficiencies, relationship difficulty or even lack of perceived support.
In either case, it is importaant for you to reach out for help. Your therapist will likely have assigned a backup provider in his/her absence. Why not give them a call!

In brief: Find Support

Your anxiousness, fatigue, and energy fluctuations could possibly result from several factors including work/family stress, inadequate sleep, nutritional insufficiencies, relationship difficulty or even lack of perceived support.
In either case, it is importaant for you to reach out for help. Your therapist will likely have assigned a backup provider in his/her absence. Why not give them a call!
Dr. Wil Ausborn
Dr. Wil Ausborn
Thank
Dr. Stuart Rosan
Family Medicine
1 doctor agrees

In brief: Have you taken meds

Symptoms can be due to certain causes.
What meds are you taking , have they been changed recently. If on Lithium, have your levels for Lithium + Thyroid been checked recently? Many Bipolar pts. will decrease or stop their meds when they feel really good, + don't think they need them anymore (Grandiosity), + get worse. Many patients do poorly when there is new or additional stress to your life

In brief: Have you taken meds

Symptoms can be due to certain causes.
What meds are you taking , have they been changed recently. If on Lithium, have your levels for Lithium + Thyroid been checked recently? Many Bipolar pts. will decrease or stop their meds when they feel really good, + don't think they need them anymore (Grandiosity), + get worse. Many patients do poorly when there is new or additional stress to your life
Dr. Stuart Rosan
Dr. Stuart Rosan
Thank
Dr. Mohammed Younus
Psychiatry
1 doctor agrees

In brief: Call the on call

Many a times these are signs of start of depressive phase of manic depression.
Please contact on call person who is covering and get evaluated immediately, if that's not possible go psychiatric urgent care for evaluation.

In brief: Call the on call

Many a times these are signs of start of depressive phase of manic depression.
Please contact on call person who is covering and get evaluated immediately, if that's not possible go psychiatric urgent care for evaluation.
Dr. Mohammed Younus
Dr. Mohammed Younus
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors